Multiplicative (Generalized) Reverse Derivations on Semiprime Ring

Authors

  • Asma Ali Aligarh Muslim University, Aligarh, India.
  • Ambreen Bano Aligarh Muslim University, Aligarh, India

DOI:

https://doi.org/10.29020/nybg.ejpam.v11i3.3248

Keywords:

Semiprime ring, Ideal, Multiplicative (generalized) reverse derivation.

Abstract

Let R be a semiprime ring. A mapping F : R → R (not necessarily additive) is called a multiplicative (generalized) reverse derivation if there exists a map    d : R → R (not necessarily a derivation nor an additive map) such that F(xy) = F(y)x + yd(x) for all x, y є R. In this paper we investigate some identities involving multiplicative (generalized) reverse derivation and prove some theorems in which we characterize these mappings.

Downloads

Published

2018-07-31

Issue

Section

Econometrics and Statistics

How to Cite

Multiplicative (Generalized) Reverse Derivations on Semiprime Ring. (2018). European Journal of Pure and Applied Mathematics, 11(3), 717-729. https://doi.org/10.29020/nybg.ejpam.v11i3.3248

Similar Articles

1-10 of 341

You may also start an advanced similarity search for this article.